Skip to content

Pontryagin Duality in the Theory of Topological Vector Spaces and in Topological Algebra

Akbarov, S. S. (2003). Pontryagin Duality in the Theory of Topological Vector Spaces and in Topological Algebra. Journal of Mathematical Sciences, 179-349.

Type
Journal article
Intellectual base
Primary research
Year
2003
Pages
179-349
DOI
10.1023/a:1020929201133
DOI registrant
Springer Nature
Link
https://doi.org/10.1023/a:1020929201133

Cited by

3 citations across 3 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9454ce69ba9f · see in the full table